Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

I have had Bladder infection/Urethral discharge, please help

I have had bladder infections reccurently for the last 2 months, it never feels like they are completly gone, once i stop taking antibiotics the pain etc comes back after a few days. I also appear to have a white lumpy discharge from my urethra - what does this mean? Everytime i go to the doctors all they do is prescribe antibiotics - i really feel like this is not treating the cause of the problem and i dont understand why i keep getting infections - i am doing all the right things! At the moment i live in fear of this pain coming back - which it always does! Please help...
Asked On : Sun, 27 Mar 2011
Answers:  1 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response

Thanks for posting your query.

You consult a urologist, since you have had repeated attacks of UTI.

It needs detailed examination by X-ray, Ultrasound to detect in which part of the urinary system the pathology lies.

Urologist is the right person to consult.

Hope I have answered your query.

Wishing you good health.

Answered: Mon, 18 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor